# SDR USAA2012021300025

- Difficulty date: January 25, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2291
- Condition: Saturated
- Location: Lt Elevator
- Part time: 42,719 hours, 15,889 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON LEFT ELEVATOR UPPER SURFACE BETWEEN THS STA 589 TO STA 601 & BETWEEN THS RIB 13 TO RIB 14.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11 PARA 5.E.
